Counterexamples to a conjecture of woods

Oded Regev, Uri Shapira, Barak Weiss

Research output: Contribution to journalArticle

Abstract

A conjecture of Woods from 1972 is disproved: for d ≥ 30, there are well-rounded unimodular lattices in Rd with covering radius greater than that of Zd.

Original languageEnglish (US)
Pages (from-to)2443-2446
Number of pages4
JournalDuke Mathematical Journal
Volume166
Issue number13
DOIs
StatePublished - Sep 15 2017

Fingerprint

Covering Radius
Counterexample
Wood

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Counterexamples to a conjecture of woods. / Regev, Oded; Shapira, Uri; Weiss, Barak.

In: Duke Mathematical Journal, Vol. 166, No. 13, 15.09.2017, p. 2443-2446.

Research output: Contribution to journalArticle

Regev, Oded ; Shapira, Uri ; Weiss, Barak. / Counterexamples to a conjecture of woods. In: Duke Mathematical Journal. 2017 ; Vol. 166, No. 13. pp. 2443-2446.
@article{0118b750d84b4c2d9fdaeb8ee99430c1,
title = "Counterexamples to a conjecture of woods",
abstract = "A conjecture of Woods from 1972 is disproved: for d ≥ 30, there are well-rounded unimodular lattices in Rd with covering radius greater than that of Zd.",
author = "Oded Regev and Uri Shapira and Barak Weiss",
year = "2017",
month = "9",
day = "15",
doi = "10.1215/00127094-2017-0018",
language = "English (US)",
volume = "166",
pages = "2443--2446",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "13",

}

TY - JOUR

T1 - Counterexamples to a conjecture of woods

AU - Regev, Oded

AU - Shapira, Uri

AU - Weiss, Barak

PY - 2017/9/15

Y1 - 2017/9/15

N2 - A conjecture of Woods from 1972 is disproved: for d ≥ 30, there are well-rounded unimodular lattices in Rd with covering radius greater than that of Zd.

AB - A conjecture of Woods from 1972 is disproved: for d ≥ 30, there are well-rounded unimodular lattices in Rd with covering radius greater than that of Zd.

UR - http://www.scopus.com/inward/record.url?scp=85029563503&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85029563503&partnerID=8YFLogxK

U2 - 10.1215/00127094-2017-0018

DO - 10.1215/00127094-2017-0018

M3 - Article

VL - 166

SP - 2443

EP - 2446

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 13

ER -